Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 435, NWS St. Louis, MO

July 19, 20065 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2006, 6:49 PM CDT for 5 counties in Illinois. It was in force for 43 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2006, 6:49 PM CDT (23:49 UTC)
Expired
Jul 19, 2006, 7:32 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 7:05 PM CDTFUNNEL CLOUDMaryville, ILREPORTED NEAR I-55 AND I-70
Jul 19, 7:08 PM CDTTSTM WND DMGGranite City, ILTREES DOWN
Jul 19, 7:10 PM CDTTSTM WND DMGTroy, IL6 INCH TREE LIMB DOWN.
Jul 19, 7:15 PM CDTTSTM WND DMG5 N Collinsville, IL2 FOOT DIAMETER TREES DOWN NEAR I-270 AND 157
Jul 19, 7:15 PM CDTTSTM WND DMGEast St. Louis, ILGATEWAY FABRICATORS BUILDING HEAVILY DAMAGED...PARTIAL COLLAPSE OF SEVERAL BRICK BUILDINGS ONTO CARS...TREES UPROOTED...TRUCK BLOWN OVER AT KENNETH HALL REGIONAL HOSPITAL
Jul 19, 7:25 PM CDTTSTM WND DMGGranite City, ILPIECES OF ROOFING BLOWN OFF CAMPUS BUILDING AT SIU. 6 TO 12 INCH DIAMETER TREES UPROOTED.
Jul 19, 7:30 PM CDTTSTM WND DMGEdwardsville, ILNUMEROUS 2 INCH DIAMETER TREE LIMBS DOWN - DEBRIS SPREAD ABOUT FROM THUNDERSTORMS WINDS. LOCATION OF DAMAGE HWY 157/270
Jul 19, 7:40 PM CDTFUNNEL CLOUDFairview Heights, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 192349
SVRLSX
ILC005-027-051-119-163-200045-
/O.NEW.KLSX.SV.W.0435.060719T2349Z-060720T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT WED JUL 19 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS
  NORTHERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS
  FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
  SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS
  NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 745 PM CDT

* AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF RAMSEY TO
  5 MILES NORTHEAST OF ALHAMBRA TO 4 MILES NORTH OF GRANITE CITY...OR
  ALONG A LINE EXTENDING FROM NOKOMIS TO 7 MILES SOUTHEAST OF
  STAUNTON TO GRANITE CITY...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SORENTO...
  EDWARDSVILLE...
  ALHAMBRA...
  PONTOON BEACH...
  GLEN CARBON...
  FAIRMONT CITY...
  EAST ST. LOUIS...
  RENO...
  MARYVILLE...
  WASHINGTON PARK...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3921 8918 3904 8925 3902 8959 3891 8977
      3879 9015 3840 9011 3860 8929 3883 8911
      3918 8881

$$

GLASS
1 follow-up statement
000 
WWUS53 KLSX 200032
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT WED JUL 19 2006

ILC005-027-051-119-163-200040-
/O.CAN.KLSX.SV.W.0435.000000T0000Z-060720T0045Z/
ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL-FAYETTE IL-
730 PM CDT WED JUL 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...BOND...SOUTHEASTERN
MADISON...CLINTON AND NORTHERN ST. CLAIR COUNTIES IS CANCELLED...

...A TORNADO WARNING REMAINS IN EFFECT FOR MADISON COUNTY UNTIL 745 
PM...

...A TORNADO WARNING REMAINS IN EFFECT FOR ST CLAIR COUNTY UNTIL 800 
PM..

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM...

LAT...LON 3921 8918 3904 8925 3902 8959 3891 8977
      3879 9015 3840 9011 3860 8929 3883 8911
      3918 8881

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:01 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 19, 2:01 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT WED JUL 19 2006

.DISCUSSION...
A COLD FRONT EXTENDED FROM A LOW PRESSURE SYSTEM OVER ONTARIO ACROSS
THE DAKOTAS INTO WY WITH HIGH PRESSURE CENTERED OVER THE CANADIAN
ROCKIES. COLD FRONT IS FORECAST TO SETTLE INTO NORTHWEST MO THURSDAY
MORNING AND SAG SLOWLY ACROSS THE REGION. THE GFS IS THE MOST
AGGRRESSIVE IN MOVING THE FRONT ACROSS THE AREA. THE WRF, UKMET AND
EUROPEAN FORECASTS ARE SLOWER WITH THE FRONT WHICH LOOKS REASONABLE
CONSIDERSING THE TIME OF YEAR IT IS. EXPECT THE FRONT TO BE ACROSS
THE OZARKS BY FRIDAY MORNING. HIGH PRESSURE WILL SETTLE INTO THE
REGION OVER THE WEEKEND AND PROVIDE COMFORTABLE LATE JULY WEATHER.

500 MB HIGH WAS ANCHORED OVER THE CENTRAL/SOUTHERN PLAINS THIS
MORNING. SHORT WAVE FROM MANITOBA INTO THE NORTHERN ROCKIES IS
FORECAST TO ROLL INTO QUEBEC BY THURSDAY EVENING. MODELS ARE SIMILAR
IN FORECASTING A SECOND SHORT WAVE OVER THE NORTHERN PLAINS THURSDAY
NIGHT. THIS WILL BREAK DOWN THE UPPER RIDGE AND SHIFT HIGH CENTER
INTO THE WESTERN STATES. BY FRIDAY EVENING, THE GFS, WRF, AND UKMET
HAVE HIGH CENTERED NEAR GREAT SALT LAKE WITH SHORT WAVE AND A 40-60
METER HEIGHT FALL CENTER OVER IL.

EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MOST OF THE FORECAST
AREA INTO EARLY THURSDAY EVENING. DEWPOINTS REMAINED IN THE 70S
ACROSS MOST OF THE AREA WITH THE HEAT INDEX FROM 101 TO 106 ACROSS
THE STL METRO AREA TO 110 IN COU AT 18Z.

IN THE EXTENDED PERIOD, THE LATEST MODEL RUNS ARE VERY SIMILAR AT H5
SUNDAY MORNING WITH NORTHWESTERLY FLOW ACROSS THE MIDWEST AND HUGE
HIGH PARKED OVER THE GREAT BASIN. UPPER RIDGE IS FORECAST TO HOLD
OVER THE WEST INTO MID WEEK WITH NORTHWESTERLY FLOW ACROSS OUR AREA.

&&

.AVIATION...
FOR THE 18Z TAFS...
ST AND FOG DECK THAT FORMED ERY THIS MRNG HAVE DISSIPATED WITH
MOSTLY SUNNY SKIES AT ALL TAF SITES. HZ WL CONT TO PRODUCE OCNLY
MVFR VSBYS AT KUIN FOR THE NXT FEW HRS....WITH A BIT A CU FORMING
ONCE AGAIN DURING THE AFTN. WX SHUD RMN TRANQUIL FOR MOST SITES
TNGT...BUT MAY HV TO REINTRO SM HZ DEPENDING ON VSBY TRENDS DURG
AFTN. WL ALSO NEED TO KP AN EYE FOR PSBL CNVTN IN KUIN BY END OF TAF
FCST PD...BUT FOR NOW PROB QUITE LO SO WL LV TAF TSRA FREE.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
     LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
     RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.

     HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 5:23 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT WED JUL 19 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-201300-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-
MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY-
ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
523 PM CDT WED JUL 19 2006

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY...

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS
EVENING.  THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER
SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF
CENTRAL AND SOUTHEAST MISSOURI.  A FEW OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...
ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS.
OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.

THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A
COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG
UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF
INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

MOZ084-085-099-201300-
IRON-MADISON-REYNOLDS-
523 PM CDT WED JUL 19 2006

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY...

.DAY ONE...TONIGHT

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER
THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.

THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND
CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE
AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO
THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY
EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BRITT

In the hours before

Local storm report, Jul 19, 6:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     2 E ROODHOUSE           39.48N 90.34W
07/19/2006                   GREENE             IL   EMERGENCY MNGR

            FIRETRUCK BLOWN OFF THE ROAD.

&&

BDYE
Local storm report, Jul 19, 6:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     CARLINVILLE             39.28N 89.88W
07/19/2006                   MACOUPIN           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN, 4 TO 5 INCH DIAMETER.

&&

BDYE
Local storm report, Jul 19, 6:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     JERSEYVILLE             39.12N 90.33W
07/19/2006                   JERSEY             IL   LAW ENFORCEMENT

            POWER LINES AND 5 TO 6 INCH DIAMETER TREE LIMBS DOWNED.

&&

BDYE
Local storm report, Jul 19, 6:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CARLINVILLE             39.28N 89.88W
07/19/2006                   MACOUPIN           IL   TRAINED SPOTTER

            POWER LINES AND LARGE TREE BRANCHES DOWN.

&&

BDYE
Local storm report, Jul 19, 6:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             GILLESPIE               39.13N 89.82W
07/19/2006  E0.88 INCH       MACOUPIN           IL   EMERGENCY MNGR

&&

BDYE
Local storm report, Jul 19, 6:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     BLIZZARD         1 E SILEX               39.13N 91.04W
07/19/2006                   LINCOLN            MO   TRAINED SPOTTER

            REPORTS OF 6 TO 8 INCH DIAMETER TREE LIMBS DOWN.

&&

BDYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:35 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Montgomery55 min
Jul 19, 6:28 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison, Montgomery62 min
Jul 19, 6:30 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene45 min
Jul 19, 6:53 PM CDTTornado WarningLSXMacoupin, Madison52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.